# SDR CALA2024111201106

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 51,470 hours, 18,481 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: BFS24M0DA
- Part serial: 0595
- Condition: Faulty
- Location: Fuel Shutoff
- Part time: 73,794 hours, 26,721 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR TRACKING PURPOSE ONLY - EMERG FUEL SHUT OFF BATTERY REPLACED ON MCOMM HMV TASK CARD 29-2436-1-3800. R & R EMERG FUEL SO BATTERY REF AMM 28-22-14. OPS CHECK IS ACCOM PLISHED ON TASK CARD 29-2436-1-3800. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1538758  SN OFF 0595.BATTERY, ASSY,OFF 27-2434-9-9002 0595 ON 27-2434-9-9002 1028
